# SDR EPUA2017012517001

- Difficulty date: January 19, 2017
- Submitted: January 25, 2017
- Operation: Air carrier
- Aircraft: N815GV
- Make and model: Beech 1900C
- Aircraft serial: UC78
- Aircraft time: 23,816 hours
- System (JASC): 3497 · Navigation System Wiring
- Part: Connector
- Part number: 2255546
- Condition: Failed
- Location: Gps
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

DUAL GPS FAILURE DURING FLIGHT.  AIRCRAFT RETURNED TO BASE DUE TO THIS FAILURE AND LANDED WITHOUT INCIDENCE. MAINTENANCE REPLACED THE NR 2 GPS (GNC420)UNIT AS WELL AS BOTH GPS ANTENNA TNC CONNECTORS.
